Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 158, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 30, 2007, 12:26 AM CDT for Clark County, Comanche County, Kansas. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2007, 12:26 AM CDT (05:26 UTC)
- Expired
- May 30, 2007, 1:45 AM CDT
- In force
- 79 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
Counties Clark County, KS, Comanche County, KS
The radar
The Dodge City radar (KDDC), 62 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 7:08 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.4 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1362 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 300526
SVRDDC
KSC025-033-300645-
/O.NEW.KDDC.SV.W.0158.070530T0526Z-070530T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1226 AM CDT WED MAY 30 2007
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COMANCHE COUNTY IN SOUTH CENTRAL KANSAS.
CLARK COUNTY IN SOUTHWEST KANSAS.
* UNTIL 145 AM CDT
* AT 1221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF CLARK
STATE LAKE...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLARK STATE LAKE...
SITKA...
PROTECTION...
LAKE COLDWATER...
BUTTERMILK...
WILMORE...
RURAL RESIDENCES OF CLARK AND COMANCHE COUNTIES.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.
LAT...LON 3746 9991 3700 10003 3701 9901 3735 9902
3737 9956 3744 9957
$$
KRUSE3 follow-up statements
000
WWUS53 KDDC 300559
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1258 AM CDT WED MAY 30 2007
KSC025-033-300645-
/O.CON.KDDC.SV.W.0158.000000T0000Z-070530T0645Z/
CLARK KS-COMANCHE KS-
1258 AM CDT WED MAY 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR COMANCHE AND CLARK COUNTIES...
AT 1254 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF LAKE COLDWATER...
MOVING EAST AT 25 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.
LAT...LON 3746 9991 3700 10003 3701 9901 3735 9902
3737 9956 3744 9957
$$
KRUSE000
WWUS53 KDDC 300612
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
111 AM CDT WED MAY 30 2007
KSC025-300621-
/O.CAN.KDDC.SV.W.0158.000000T0000Z-070530T0645Z/
CLARK KS-
111 AM CDT WED MAY 30 2007
...THE SEVERE THUNDERSTORM WARNING FOR CLARK COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.
LAT...LON 3737 9954 3737 9944 3736 9942 3735 9906
3734 9902 3726 9902 3725 9901 3702 9901
3701 9903 3701 9954
$$
KSC033-300645-
/O.CON.KDDC.SV.W.0158.000000T0000Z-070530T0645Z/
COMANCHE KS-
111 AM CDT WED MAY 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR COMANCHE COUNTY...
AT 107 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF COLDWATER...MOVING
EAST AT 25 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.
LAT...LON 3737 9954 3737 9944 3736 9942 3735 9906
3734 9902 3726 9902 3725 9901 3702 9901
3701 9903 3701 9954
$$
KRUSE000
WWUS53 KDDC 300641
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
141 AM CDT WED MAY 30 2007
KSC033-300651-
/O.EXP.KDDC.SV.W.0158.000000T0000Z-070530T0645Z/
COMANCHE KS-
141 AM CDT WED MAY 30 2007
...THE SEVERE THUNDERSTORM WARNING FOR COMANCHE COUNTY EXPIRES AT 145
AM CDT...
THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER COMANCHE COUNTY.
LAT...LON 3737 9954 3737 9944 3736 9942 3735 9906
3734 9902 3726 9902 3725 9901 3702 9901
3701 9903 3701 9954
$$
KRUSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:06 PM CDT, 9 hours 20 minutes earlier.
Area forecast discussion, May 29, 3:06 PM CDT, 9 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 306 PM CDT TUE MAY 29 2007 .DISCUSSION... DAYS 1-2... SCATTERED THUNDERSTORMS ALREADY DEVELOPING ALONG OUR STATIONARY FRONT IN NW KS/SW NE AS A WEAK S/W TROF CROSSES INTO WRN KS/SW NE. WEAK FLOW PRESENT ALOFT PER UPPER AIR ANALYSIS AND PROFILERS SO EXPECT THE CONVECTION THAT DEVELOPS DURING THE LATE AFTERNOON AND EARLY EVENING BE SLOW MOVERS. LATEST RADAR TENDS SEEM TO SUPPORT THIS AND THEREFORE USED THE THE SLOWER NAM SOLUTION OF PCPN CROSSING OUR CWA AS A FIRST GUESS WHICH WILL KEEP THE EASTERN CWA DRY UNTIL AFTER MIDNIGHT. OTHER THAN MOVING THE PCPN ACROSS THE CWA SLOWER IT STILL LOOKS LIKE THE PREVIOUS FORECAST HAD THE RIGHT IDEA WITH WIDESPREAD RAIN...HEAVY AT TIMES OVERNIGHT. HIGHEST QPF VALUES REMAIN CONCENTRATED ACROSS THE NORTH AND NORTHWEST WHERE THE BETTER UPPER LEVEL DYNAMICS AND SLOWER MOVING STORMS EARLY IN THE EVENT WILL BE. AS A RESULT STILL THINK THE CURRENT FLOOD WATCH STILL LOOKS ON TRACK FOR TONIGHT. MAIN UPPER S/W TROF PROGGED BY ALL MODELS TO MOVE ACROSS THE CWA DURING THE DAY ON WEDNESDAY SO WILL NOT GET IN A RUSH TO TAPER PCPN OR DECREASE CLOUDS UNTIL S/W TROF AND CYCLONIC FLOW MOVES EAST OF THE AREA. BY LATE WEDNESDAY MOISTURE AND UPSLOPE FLOW DEVELOPS NORTH OF OUR COLD FRONT BUT WHERE THIS FRONT WILL BE BY 00Z THURSDAY IS UNCLEAR. A FEW MODELS SUGGEST THAT THE FRONT WILL BE FAR ENOUGH NORTH THERE WE MAY SEE SOME LATE DAY STORMS OVER THE HIGHER TERRAIN OF SE CO THAT WILL MOVE SOUTHEAST INTO THE PANHANDLE REGION OVERNIGHT. GIVEN THE LOW CONFIDENCE ON THE FRONTAL BOUNDARY LOCATION AND THE BETTER OPPORTUNITY FOR RAIN BEING WITH OUR NEIGHBORS TO THE SOUTH AND WEST WILL FOLLOW THEIR LEAD AND MENTION SMALL POPS ACROSS THE EXTREME SOUTH AND SOUTHWEST WEDNESDAY NIGHT. A STRONGER S/W TROF WHICH WILL BE ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF 25H JET WILL THEN CROSS INTO WESTERN KANSAS LATE THURSDAY. OUR FRONT LOCATED IN WEST TEXAS AND OKLAHOMA WEDNESDAY NIGHT WILL ALSO BE MOVING NORTH TOWARDS SW KS AS A WARM FRONT. AS MOISTURE AND WAA DEVELOPS NORTH OF THIS FRONT OVER SW KS LATE IN THE DAY A FEW THUNDERSTORMS WILL BE POSSIBLE LATE THURSDAY. DAYS 3-7... QUESTIONS FOR THE EXTENDED CENTER AROUND TIMING AND LOCATION OF PRIMARILY DIURNALLY DRIVEN STORMS FRIDAY AND SATURDAY ALONG QUASI-STATIONARY FRONTAL BOUNDARY. FRONTAL BOUNDARY SHOULD BE SITUATED FROM NORTHERN KANSAS THROUGH NORTHEASTERN NEW MEXICO PER NEW 12Z ECMWF MSLP PATTERN AND 850MB WINDS. 13C DEWPOINTS AS SHOWN IN GFS AND ECMWF CERTAINLY SUPPORTIVE OF CONTINUED TSTM CHANCES. WILL GO WITH 30 POPS FOR FRI/FRI NIGHT AS A RULE WITH 20 POPS OVER THE SOUTHERN CWA SATURDAY. THE SUBTROPICAL SHORT WAVE TROUGH THAT MOVES ACROSS THE SOUTHERN PLAINS IN THE FRI-SAT TIME FRAME WILL CLEAR THE AREA BY SUNDAY WITH SURFACE RIDGE INFLUENCING THE SENSIBLE WEATHER. AS WE HEAD INTO EARLY NEXT WEEK...PRONOUNCED PACIFIC JET WILL BEGIN TO ENTER THE PAC NORTHWEST REGION WITH MID-UPPER HEIGHT RISES AHEAD OF THE ASSOCIATED HEIGHT FALLS WITH THE JET. WILL START TO SEE WARMING OVER THE ROCKIES AS A RESULT...WHICH WILL SPREAD OVER THE HIGH PLAINS BY ABOUT TUESDAY. IN THE FAR EXTENDED...IT LOOKS LIKE MID-LATE NEXT WEEK...THE OVERALL PATTERN WITH INCREASED PACIFIC JET ENERGY/TROUGH WOULD SUGGEST MORE SEVERE WEATHER POSSIBILITIES...HOWEVER GIVEN CLIMATOLOGY MOST OF THE SEVERE MAY END UP BEING NORTH OF THE DDC CWA. PLENTY OF TIME TO WATCH THIS HOWEVER. && .AVIATION... TIMING OF STORMS AT THE TERMINALS WILL BE THE MAIN CHALLENGE. CURRENT SET OF TAFS HAVE STORMS ENTERING GCK/DDC/HYS AROUND 05 TO 06Z...WHICH IS BASED ON THE ORGANIZED MCS DEVELOPMENT AND MOVEMENT SOUTHEASTWARD THROUGH WESTERN KANSAS. ISOLD THUNDERSTORMS MAY DEVELOP OUT AHEAD OF THE MCS AND AS SUCH WILL KEEP CB CLOUD IN THERE FOR THE EARLY EVENING TIME FRAME. FUTURE TAF UPDATES THIS EVENING SHOULD NAIL DOWN THE THUNDERSTORM TIMING WITH MORE CERTAINTY AS THEY DEVELOP AND BECOME TRACKABLE. LOOK FOR WIND SHIFT WITH THE FRONT AROUND THE 09-11Z TIME FRAME TO THE NORTHWEST AROUND 12-15 KNOTS. && .PRELIMINARY POINT TEMPS/POPS... DDC 56 73 52 78 / 50 50 10 20 GCK 54 72 52 78 / 90 20 10 10 EHA 55 73 53 80 / 50 30 20 30 LBL 58 74 51 80 / 60 30 20 40 HYS 56 73 50 77 / 100 100 10 0 P28 61 74 55 80 / 90 90 20 30 && .DDC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 7 PM CDT /6 PM MDT/ THIS EVENING THROUGH WEDNESDAY MORNING FOR KSZ030-031-043>046-061>065. && FN18/25/25
Hazardous weather outlook, May 29, 5:11 AM CDT, 19 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 511 AM CDT TUE MAY 29 2007 KSZ030-031-043>046-061>065-301000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE- 511 AM CDT TUE MAY 29 2007 /411 AM MDT TUE MAY 29 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE INTO WESTERN KANSAS LATE THIS AFTERNOON AND EVENING. ABUNDANT LOW LEVEL MOISTURE FLOWING UP FROM THE GULF OF MEXICO WILL INTERACT WITH THE FRONT AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. SOME OF THESE STORMS COULD BECOME SEVERE. AS THE EVENING PROGRESSES, THE STORMS WILL BE WORKING EASTWARD ACROSS WEST CENTRAL KANSAS. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. A FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ON WEDNESDAY. NO SEVERE STORMS ARE EXPECTED. THUNDERSTORM CHANCES WILL CONTINUE THURSDAY AFTERNOON AND EVENING AND AGAIN ON FRIDAY. THERE COULD BE ENOUGH MOISTURE RETURN ON THURSDAY TO GENERATE SUFFICIENT INSTABILITY FOR A FEW SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ066-074>081-084>090-301000- STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT- MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 511 AM CDT TUE MAY 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS AND SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE INTO WESTERN KANSAS LATE THIS AFTERNOON AND EVENING. ABUNDANT LOW LEVEL MOISTURE FLOWING UP FROM THE GULF OF MEXICO WILL INTERACT WITH THE FRONT AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. SOME OF THESE STORMS COULD BECOME SEVERE. THUNDERSTORMS WILL DEVELOP EASTWARD DURING THE EVENING AND OVERNIGHT HOURS. HEAVY RAIN WILL BE POSSIBLE FROM STORMS OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ON WEDNESDAY. NO SEVERE STORMS ARE EXPECTED. THUNDERSTORM CHANCES WILL CONTINUE THURSDAY AFTERNOON AND EVENING AND AGAIN ON FRIDAY. THERE COULD BE ENOUGH MOISTURE RETURN ON THURSDAY TO GENERATE SUFFICIENT INSTABILITY FOR A FEW SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC GERARD
In the hours before
Local storm report, May 29, 10:03 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1003 PM CDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM TSTM WND GST GARDEN CITY 37.98N 100.86W
05/29/2007 E60 MPH FINNEY KS CO-OP OBSERVER
&&
JFINCHLocal storm report, May 29, 10:13 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1013 PM CDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND GST GARDEN CITY 37.98N 100.86W
05/29/2007 M73 MPH FINNEY KS PUBLIC
&&
JFINCHLocal storm report, May 29, 10:45 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1045 PM CDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST GARDEN CITY 37.98N 100.86W
05/29/2007 M60.00 MPH FINNEY KS PUBLIC
1025 PM TSTM WND GST 10 SW NESS CITY 38.35N 100.04W
05/29/2007 M64.00 MPH NESS KS TRAINED SPOTTER
&&
GERARDLocal storm report, May 29, 11:07 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1107 PM CDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND GST JETMORE 38.08N 99.89W
05/29/2007 E60 MPH HODGEMAN KS PUBLIC
&&
DWOLFELocal storm report, May 29, 11:13 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1113 PM CDT TUE MAY 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM TSTM WND GST HAYS 38.88N 99.32W
05/29/2007 E60 MPH ELLIS KS EMERGENCY MNGR
&&
JFINCHLocal storm report, May 30, 12:24 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1224 AM CDT WED MAY 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND GST MEADE 37.28N 100.34W
05/29/2007 E60 MPH MEADE KS LAW ENFORCEMENT
&&
JFINCHThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 9:55 PM CDT | Severe Thunderstorm Warning | DDC | Finney | 50 min |
| May 29, 10:20 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hodgeman | 40 min |
| May 29, 10:33 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Pawnee, Rush, Trego | 72 min |
| May 29, 10:42 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Finney, Ford, Gray, Haskell, Hodgeman and 1 more | 78 min |
| May 29, 11:03 PM CDT | Severe Thunderstorm Warning | DDC | Haskell, Meade, Seward | 87 min |
| May 29, 11:03 PM CDT | Severe Thunderstorm Warning | DDC | Haskell, Meade, Seward | 87 min |
| May 29, 11:43 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Pawnee, Rush | 59 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.